# SDR CA090702013

- Difficulty date: July 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,867 hours
- Engine: Lyc T5317A
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Fitting
- Part number: 205031818001
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSP,  THE TAIL ROTOR DRIVE FITTING WAS FOUND CRACKED. TIME ON THE FITTING IS UNKNOWN.  CRACK WAS FOUND RADIATING FROM THE BORE OF THE BARREL NUT ATTACHMENT.  UNSURE IT THIS MAYBE THE CAUSE OF OVER TORQUING OF THE BOLT.  NUT WAS REPLACED WITH NEW AND NO FURTHER ISSUES HAVE BEEN NOTED.
